Tingling in hands or feet is reported only by a few people with Tooth abscess. We study 1 people who have Tingling in hands or feet and Tooth abscess from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Tooth abscess (pus formation in tooth) can be treated by Amoxicillin, Clindamycin hydrochloride, Penicillin-vk, Metronidazole, Hydrocodone bitartrate and acetaminophen (latest reports from 16,353 Tooth abscess patients)
Tingling in hands or feet has been reported by people with high blood pressure, depression, high blood cholesterol, attention deficit hyperactivity disorder, stress and anxiety (latest reports from 467 Tingling in hands or feet patients).
On Oct, 28, 2016
1 person who has Tooth Abscess and Tingling In Hands Or Feet is studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
********** SWOLLEN FEET AND ANKLES FROM INFECTED TEETH ??? ********* I'm curious if anyone has ever had tooth pain, along with Swollen Feet & Ankles?? I have a "RAGING" Painful Wisdom tooth (lower right...) That no Dentist will touch... I have been referred out to an "Oral Surgeon", ...
I have been on Atorvastatin for just over a year. I hand numbness and cold feet and hands before I was even on this medication. My doctor is blaming this on Atorvastatin even though I had it before taking this medication. He told me to stop taking it, he isn't my Cardioligist so not sure if I ...
Hello everyone. Just recovering from second bout of diverticulitis not much fun. Have had a few additional IBS symptoms including tingly feet. (What causes that?) Been keeping a fodmap to try to identify trigger foods. Haven't been able to isolated any one particular food (yet) lost a lot of ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.